Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



A class of perverse sheaves on a partial flag manifold

Author: G. Lusztig
Journal: Represent. Theory 11 (2007), 122-171
MSC (2000): Primary 20G99
Published electronically: August 29, 2007
MathSciNet review: 2336607
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of perverse sheaves on a partial flag manifold of a connected reductive group $G$ defined over a finite field which are equivariant for the action of the group of rational points of $G$. The definition of this class is similar to the definition of parabolic character sheaves.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99

Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): December 19, 2006
Published electronically: August 29, 2007
Additional Notes: The author was supported in part by the National Science Foundation
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.